# SDR CHQA200700067

- Difficulty date: October 30, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N639BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7313
- Aircraft time: 18,200 hours, 15,801 cycles
- Engine: Ge CF343B1
- Engine time: 18,003 hours, 15,401 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 865D1007
- Part serial: 0561
- Condition: Binding
- Location: Te Flaps
- Part time: 34,444 hours, 29,880 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AMA TO IAH - ON DOWNWIND FOR LANDING IN IAH, THE AIRCRAFT WAS SLOWED TO 180 KNOTS AND 8 DEGREES OF FLAPS WERE ADDED.  WHEN THE AIRCRAFT TURNED ONTO THE BASE LEG, THE FLAP LEVER WAS SET TO 20 DEGREES AND A FLAP FAIL MESSAGE APPEARED ON EICAS.  THE QRH WAS FOLLOWED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS TAXIED TO THE GATE AND TURNED OVER TO MAINTENANCE.  MAINTENANCE CHECKED THE FLAP ELECTRONIC CONTROL UNIT FOR FAULT CODES AND FOUND CODES POINTING TO THE FLAP POWER DRIVE UNIT.  THE PDU WAS FOUND TO BE BINDING INTERNALLY AND WAS REPLACED.  THE FLAPS WERE THEN RIGGED AND THE FLAP SYSTEM OPS CHECKED GOOD.
